# SDR AALA20100920TUL07

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 27,535 hours, 11,570 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONNECTOR FOR EMERGENCY LIGHT AT SEAT 12D NOT SEATED.  RESEATED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 12D.  OPS CHECKED NORMAL.
